Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 169, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 30, 2015, 6:54 AM CDT for 5 counties in Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2015, 6:54 AM CDT (11:54 UTC)
- Expired
- Oct 30, 2015, 10:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX, Travis County, TX
The radar
The Austin/San Antonio radar (KEWX), 47 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 9:00 AM CDT | HEAVY RAIN 3 | 1 Se Sunset Valley, TX | RAINFALL IN 60 MINUTES |
| Oct 30, 9:12 AM CDT | FLASH FLOOD | 6 N San Marcos, TX | SEVERE FLOODING REPORTED WITH NEARBY CREEKS IMPASSABLE |
| Oct 30, 10:00 AM CDT | HEAVY RAIN 8.8 | 1 Nne San Leanna, TX | STORM TOTAL THUS FAR... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 138 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 11.9 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1304 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
311
WGUS54 KEWX 301154
FFWEWX
TXC055-091-187-209-453-301515-
/O.NEW.KEWX.FF.W.0169.151030T1154Z-151030T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
654 AM CDT FRI OCT 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL COMAL COUNTY IN SOUTH CENTRAL TEXAS...
CENTRAL TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
CENTRAL GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
WESTERN CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
CENTRAL HAYS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1015 AM CDT
* AT 649 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA WHICH EXTENDS FROM NEAR DRIPPING
SPRINGS AND MARION TO NEAR ROLLINGWOOD AND SEGUIN. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN NEAR DRIFTWOOD AND
WIMBERLEY...WITH EVEN HIGHER AMOUNTS OF ALMOST 6 INCHES REPORTED 5
MILES SOUTH SOUTHWEST OF DRIPPING SPRINGS. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY...AND SIGNIFICANT RISES ARE EXPECTED TO
BEGIN MOVING DOWN THE BLANCO RIVER...ONION CREEK AND BARTON CREEK.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUSTIN...NEW BRAUNFELS...SAN MARCOS...SEGUIN...WIMBERLEY...DRIPPING
SPRINGS...TANGLEWOOD FOREST...ANDERSON MILL...KYLE...BUDA...BEE
CAVE...WEST LAKE HILLS...ROLLINGWOOD...MARTINDALE...UHLAND...
NIEDERWALD...NEW BERLIN...BEAR CREEK...STAPLES AND BARTON CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS IN LOW LIGHT SITUATIONS WHEN IT IS
HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS
OBSERVED ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.
DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 3045 9782 3045 9780 2971 9773 2951 9787
2947 9811 3027 9806 3023 9800 3047 9785
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 3:29 AM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Oct 30, 3:29 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 329 AM CDT FRI OCT 30 2015 .SHORT TERM (TODAY THROUGH SATURDAY)... ANOTHER SOUTHERN STREAM UPPER TROUGH WILL BRING HIGH CHANCES OF RAIN TODAY THROUGH SATURDAY. THE FIRST ROUND OF RAINS ARE WELL UNDERWAY AND WILL BE IMPACTING THE METRO CITIES DURING THE MORNING COMMUTE. PWAT VALUES AROUND 2 INCHES STACKING UP OVER THE I-35 CORRIDOR THIS MORNING MEANS THAT SOME OF THE CONVECTION WILL BECOME VERY EFFICIENT RAIN PRODUCERS. NEGATING FACTOR IS THAT THE FIRST ROUND OF CONVECTION IS CRUISING AT 30 MPH TO THE NORTHEAST WITH ONLY MINIMAL AREAS OF TRAINING EXPECTED. CURRENTLY EXPECT 1 TO 2 INCHES OF RAIN TO PASS ACROSS THE AREA EARLY TODAY WITH ANOTHER ROUND EXPECTED TO FIRE OVER THE EDWARDS PLATEAU AND HILL COUNTRY FOR THIS EVENING INTO TONIGHT. HOWEVER...A SECONDARY ROUND OF HEAVY RAIN COULD FORM IN AN UPSTREAM PROPAGATION REGION BY DAYBREAK AND LEAD TO HEAVY RAINFALL AMOUNTS SUFFICIENT FOR A FLASH FLOOD THREAT. WILL WANT TO MONITOR RADAR TRENDS FOR ANOTHER COUPLE HOURS BEFORE CONSIDERING A FFA. STORM TOTAL EXPECTED AMOUNTS FOR NOW REMAIN AT 2-4...ISOLATED 6...WITH SOME OF THE RAIN FALLING EARLY THIS MORNING AND OUTSIDE THE EFFECTIVE FORECAST PERIOD. IN TERMS OF THE MARGINAL TO SLIGHT RISK SEVERE THREAT...THE MORNING ACTIVITY HAS THE LOOK OF HEAVY DOWNPOURS BASED ON ELEVATED DYNAMICS AND LOW LEVEL JET WITHOUT MUCH INFLUENCE FROM SURFACE FEATURES. HOWEVER...LOW LEVEL HELICITY VALUES ARE HIGH THIS MORNING...AND SOME ROTATING STORMS HAVE ALREADY BEEN NOTED OVER THE RIO GRANDE PLAINS. EXPECT THE BULK OF THE SEVERE THREAT TO OCCUR TOWARD MIDDAY THROUGH LATE TONIGHT AS BULK SHEAR INCREASES 40-55 KNOTS AND CAPES EXCEED 1000 J/KG. THE HEAVY RAIN THREAT SHOULD CLEAR TO THE EAST OF THE AREA TOWARD SATURDAY MORNING...ALTHOUGH POPS REMAIN FAIRLY HIGH OVER OUR FAR EASTERN COUNTIES IN THE DAYTIME SATURDAY. TYPICALLY THIS PATTERN WOULD FAVOR AN MCS THAT WILL PUSH EAST OF I-35 IN THE LATE NIGHT HOURS WITH THE COOL OUTFLOW SURGING THE CONVECTIVE LINE EAST INTO SOUTHEAST TX BY DAYBREAK. THUS PRIMARY CONCERNS FOR FLOODING IN OUR FORECAST AREA ARE EXPECTED TO END AT AROUND DAYBREAK. && .LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... THE DEPARTING SOUTHERN STREAM UPPER TROUGH LEAVES ANOTHER COUPLE OF MILD AND DRY DAYS TO RECOVER...BUT BY LATE TUESDAY MOISTURE BEGINS RACING ONSHORE IN ADVANCE OF ANOTHER PACIFIC TROUGH. THIS SYSTEM WILL ALSO CONTAIN THE POTENTIAL FOR HEAVY DOWNPOURS...BUT IS CURRENTLY FORECAST TO PASS FARTHER NORTH OVER THE SOUTHERN PLAINS. WILL TAKE THE HIGH PWAT VALUES SHOWN BY THE GFS WITH SOME DEGREE OF SKEPTICISM...BUT CONTINUE TO RUN SEVERAL PERIODS OF CHANCE TO LIKELY POPS FOR WEDNESDAY INTO NEXT FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 66 78 57 77 / 80 90 40 10 - AUSTIN BERGSTROM INTL AIRPORT 78 66 79 54 77 / 80 90 40 10 - NEW BRAUNFELS MUNI AIRPORT 79 67 82 56 79 / 80 90 40 10 - BURNET MUNI AIRPORT 75 62 74 54 75 / 90 90 30 10 - DEL RIO INTL AIRPORT 81 61 79 53 82 / 70 70 20 - 0 GEORGETOWN MUNI AIRPORT 76 65 76 54 75 / 90 90 40 10 - HONDO MUNI AIRPORT 80 65 83 54 80 / 90 80 30 - 0 SAN MARCOS MUNI AIRPORT 78 67 80 57 77 / 80 90 40 10 - LA GRANGE - FAYETTE REGIONAL 79 70 80 58 76 / 70 80 70 20 10 SAN ANTONIO INTL AIRPORT 80 67 82 57 80 / 90 90 30 - - STINSON MUNI AIRPORT 81 68 84 58 80 / 80 80 30 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...ALLEN SYNOPTIC/GRIDS...OAKS
Hazardous weather outlook, Oct 29, 3:01 PM CDT, 15 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 301 PM CDT THU OCT 29 2015 TXZ171>173-183>194-202>209-217>225-228-302015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 301 PM CDT THU OCT 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...LATE TONIGHT AND EARLY TOMORROW MORNING. STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE LATE TONIGHT... MAINLY WEST OF A KERRVILLE TO PEARSALL LINE. THESE STORMS ARE EXPECTED TO BEGIN AFFECTING THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS PLATEAU AROUND MIDNIGHT AND REACH THE I35 CORRIDOR BY EARLY FRIDAY MORNING. LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING AND THE POSSIBILITY FOR AN ISOLATED TORNADO WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH SATURDAY MORNING. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL CONTINUE TO BE THE PRIMARY THREAT BUT DAMAGING WINDS...FREQUENT LIGHTNING...AND THE POSSIBILITY FOR A TORNADO WILL ALSO EXIST WITH THIS SYSTEM PROGRESSES THROUGH THE LATE AFTERNOON. THE TORNADO THREAT SHOULD DIMINISH BY FRIDAY EVENING AND EVOLVE INTO PRIMARILY A HEAVY RAIN AND STRAIGHT LINE WIND EVENT OVERNIGHT ON FRIDAY. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 2-4 INCHES WITH ISOLATED TOTALS UP TO 6 INCHES OVER THE 48 HOUR PERIOD. ANOTHER STORM SYSTEM PRODUCING SHOWERS AND THUNDERSTORMS WILL APPROACH BY WEDNESDAY BUT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY MORNING. TB3
In the hours before
Special weather statement, Oct 30, 4:40 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 440 AM CDT FRI OCT 30 2015 TXZ191-301030- HAYS TX- 440 AM CDT FRI OCT 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS COUNTY UNTIL 530 AM CDT... AT 440 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WOODCREEK...OR NEAR WIMBERLEY...MOVING NORTHEAST AT 25 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WIMBERLEY...DRIPPING SPRINGS...WOODCREEK...BEAR CREEK...DRIFTWOOD AND MOUNT GAINOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3017 9791 2990 9810 3003 9828 3033 9814 TIME...MOT...LOC 0940Z 204DEG 21KT 3003 9815 ALLEN
Special weather statement, Oct 30, 5:29 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 AM CDT FRI OCT 30 2015
TXZ205-221-301115-
WILSON TX-BEXAR TX-
529 AM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILSON AND SOUTHEASTERN
BEXAR COUNTIES UNTIL 615 AM CDT...
AT 529 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF LEMING...OR 11 MILES SOUTHWEST OF FLORESVILLE...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORESVILLE...ST. HEDWIG...ELMENDORF...LA VERNIA...CALAVERAS LAKE...
SUTHERLAND SPRINGS...ZUEHL...FRIENDLY CORNER...PARITA...ADKINS AND
CANADA VERDE.
LAT...LON 2912 9841 2952 9821 2951 9819 2949 9819
2950 9818 2950 9817 2948 9816 2948 9812
2946 9812 2943 9814 2936 9811 2938 9809
2938 9794 2890 9821
TIME...MOT...LOC 1029Z 209DEG 29KT 2907 9833
ALLENSpecial weather statement, Oct 30, 6:00 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
600 AM CDT FRI OCT 30 2015
TXZ190>192-301145-
TRAVIS TX-BLANCO TX-HAYS TX-
600 AM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLANCO...
NORTHWESTERN TRAVIS AND NORTHWESTERN HAYS COUNTIES UNTIL 645 AM
CDT...
AT 600 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DRIPPING SPRINGS...MOVING NORTH AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DRIPPING SPRINGS...LAKEWAY...LAGO VISTA...THE HILLS...CYPRESS MILL...
DRIFTWOOD...BRIARCLIFF AND MOUNT GAINOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3061 9804 3061 9802 3009 9797 3006 9818
3047 9828 3043 9813 3046 9810 3049 9810
3048 9812 3050 9812 3062 9805
TIME...MOT...LOC 1100Z 171DEG 37KT 3015 9809
ALLENLocal storm report, Oct 30, 6:19 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM FLASH FLOOD LEON VALLEY 29.50N 98.61W
10/30/2015 BEXAR TX FIRE DEPT/RESCUE
HUEBNER CREEK IS OVER EVERS AND POSS ROAD. 2.75 INCHES
OF RAIN SO FAR.
&&
EVENT NUMBER EWX1500822Local storm report, Oct 30, 6:36 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD SAN ANTONIO 29.43N 98.49W
10/30/2015 BEXAR TX EMERGENCY MNGR
AT LEAST 10 STREETS CLOSED ACROSS THE CITY OF SAN
ANTONIO DUE TO FLOODING
&&
EVENT NUMBER EWX1500823Local storm report, Oct 30, 6:41 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG FLORESVILLE 29.14N 98.16W
10/30/2015 WILSON TX EMERGENCY MNGR
EM REPORTS DAMAGE ON THE NW SIDE OF FLORESVILLE. TIN
SCATTERED ABOUT PARKING LOTS. A CHAINLINK FENCE HAS BEEN
BLOWN OVER. NO STRUCTURAL DAMAGE OBSERVED. POWER IS OUT
ACROSS THE TOWN. MOST OF THE DAMAGE IS NEAR HWY 181 AND
HWY 97. 45 TO 50 MPH WIND GUST OBSERVED.
&&
EVENT NUMBER EWX1500824The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:07 AM CDT | Special Weather Statement | EWX | Uvalde | 38 min |
| Oct 30, 3:09 AM CDT | Tornado Warning | EWX | Zavala | 23 min |
| Oct 30, 3:30 AM CDT | Special Weather Statement | EWX | Uvalde | 45 min |
| Oct 30, 3:48 AM CDT | Special Weather Statement | EWX | Medina | 42 min |
| Oct 30, 4:08 AM CDT | Special Weather Statement | EWX | Gillespie | 52 min |
| Oct 30, 4:13 AM CDT | Tornado Warning | EWX | Medina | 35 min |
| Oct 30, 4:24 AM CDT | Special Weather Statement | EWX | Hays | 51 min |
| Oct 30, 4:39 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more | 29 hr |
| Oct 30, 4:40 AM CDT | Special Weather Statement | EWX | Hays | 50 min |
| Oct 30, 4:44 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 18 min |
| Oct 30, 4:46 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Kendall | 4 hr |
| Oct 30, 4:53 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Oct 30, 5:04 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays, Kendall | 4 hr |
| Oct 30, 5:29 AM CDT | Special Weather Statement | EWX | Wilson | 46 min |
| Oct 30, 5:31 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Oct 30, 5:34 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 26 min |
| Oct 30, 5:41 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 4 hr |
| Oct 30, 5:58 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 12 min |
| Oct 30, 6:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| Oct 30, 6:05 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 6:13 AM CDT | Severe Thunderstorm Warning | EWX | Wilson | 32 min |
| Oct 30, 6:22 AM CDT | Tornado Warning | EWX | Wilson | 38 min |
| Oct 30, 6:36 AM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 54 min |
| Oct 30, 6:51 AM CDT | Tornado Warning | EWX | Guadalupe | 39 min |
| Oct 30, 7:04 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 41 min |
| Oct 30, 7:07 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe, Hays | 83 min |
| Oct 30, 7:18 AM CDT | Tornado Warning | EWX | Comal, Guadalupe, Hays | 27 min |
| Oct 30, 7:43 AM CDT | Tornado Warning | EWX | Caldwell, Guadalupe, Hays | 26 min |
| Oct 30, 7:46 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 7:51 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 16 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 20 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 20 hr |
| Oct 30, 8:07 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 53 min |
| Oct 30, 8:08 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 52 min |
| Oct 30, 8:21 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 54 min |
| Oct 30, 8:26 AM CDT | River Flood Warning | EWX | Hays | 38 hr |
| Oct 30, 8:43 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays | 8 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 46 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 51 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 8:48 AM CDT | Tornado Warning | EWX | Caldwell, Hays, Travis | 27 min |
| Oct 30, 8:52 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 13 hr |
| Oct 30, 9:06 AM CDT | Flash Flood Warning | EWX | Blanco, Kendall | 5 hr |
| Oct 30, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 61 min |
| Oct 30, 9:17 AM CDT | Tornado Warning | EWX | Travis | 28 min |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Comal | 18 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Guadalupe | 29 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 50 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | EWX | Comal | 16 hr |
| Oct 30, 9:48 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 13 hr |
| Oct 30, 9:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Oct 30, 10:16 AM CDT | Flash Flood Warning | EWX | Travis | 6 hr |
| Oct 30, 10:16 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 29 min |
| Oct 30, 10:32 AM CDT | Tornado Warning | EWX | Bastrop, Travis | 13 min |
| Oct 30, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis | 65 min |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Blanco | 22 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 31 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 29 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Bastrop | 58 hr |
| Oct 30, 10:46 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 28 hr |
| Oct 30, 10:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Oct 30, 11:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Oct 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 40 min |
| Oct 30, 12:21 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| Oct 30, 12:30 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 3 hr |
| Oct 30, 1:50 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Kendall, Llano | 3 hr |
| Oct 30, 2:02 PM CDT | Special Weather Statement | EWX | Fayette | 43 min |
| Oct 30, 2:17 PM CDT | River Flood Warning | EWX | Travis | 16 hr |
| Oct 30, 3:18 PM CDT | River Flood Warning | EWX | Williamson | 29 hr |
| Oct 30, 3:49 PM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 4:36 PM CDT | Special Weather Statement | EWX | Williamson | 24 min |
| Oct 30, 6:10 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 65 min |
| Oct 30, 6:31 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.